# SDR UALA2012021300865

- Difficulty date: February 13, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 52,703 hours, 19,735 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE LIGHT DOES NOT TEST IN NOSE COMM PANEL.  APU FIRE LIGHT DOES NOT TEST IN NOSE COMM PANEL.  REPLACED LITE ASSY BODY.  OP CHECKS GOOD.
